Lancaster EPrints

Progressive interval heuristics for multi-item capacitated lot-sizing problems

Federgruen, A and Meissner, J and Tzur, M (2007) Progressive interval heuristics for multi-item capacitated lot-sizing problems. Operations Research, 55 (3). pp. 490-502. ISSN 0030-364X

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Operations Research
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 44076
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:09
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:57
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44076

Actions (login required)

View Item